# SDR GLBA2012121000132

- Difficulty date: December 10, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N195GL
- Make and model: Beech 1900D
- Aircraft serial: UE195
- Aircraft time: 35,052 hours, 44,093 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION FOUND A CRACK AT THE EDGE OF A LIGHTNING HOLE, HORIZONTAL STABILIZER AFT SPAR WEB CENTERLINE AT HSS 0.00, .1" IN LENGTH.  MX REPAIRED THE AFFECTED AREA IAW EO 12-1900-55-068.
